# SDR SWAA2019061733755

- Difficulty date: June 2, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Damaged
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR BOARD 222BF HAD UPPER LAYER DAMAGED FIBERS, BETWEEN BS. 270 TO BS. 420.          / REPAIRED FLOOR BOARD 222BF IAW SRM.
